MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 2 years 3 months post initial operation.The reason for the revision was notching.The surgeon extracted and replaced the glenosphere and liner.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: 320-01-42 - equi reverse 42mm glenosphere: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 300-01-13 - equi, hum stem primary, press fit 13mm: (b)(6), 320-10-00 - equi revtray adapter plate tray +0: (b)(6), 320-15-01 - eq rev glenoid plate: (b)(6), 320-20-00 - eq rev torque defining screw kit: (b)(6), 320-20-26 - eq rev comps scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6).H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22565903
Report Number1038671-2025-02548
Device Sequence Number9219926
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/22/2025
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexMale